# SDR AALA202107013820

- Difficulty date: June 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D2815007200600
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND IN COUNTER SINK HOLES ON FUEL PANEL 640HB LOCATED AT STA 13-14, STR 8-11. REPLACED FUEL PANEL 640HB PER SRM 57-27-11-283-002.
